Blocking sets in Desarguesian planes

Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

4 Downloads (Pure)

Abstract

We survey recent results concerning the size of blocking sets in desarguesian projective and affine planes, and implications of these results and the technique to prove them, to related problemis, such as the size of maximal partial spreads, small complete arcs, small strong representative systems and multiple blocking sets.
Original languageEnglish
Title of host publicationCombinatorics, Paul Erdos is Eighty, Vol. 2
EditorsD. Miklós, V.T. Sós, T. Szönyi
Place of PublicationBudapest
PublisherKesthely
Pages133-155
ISBN (Print)963-8022-73-6
Publication statusPublished - 1996

Fingerprint Dive into the research topics of 'Blocking sets in Desarguesian planes'. Together they form a unique fingerprint.

Cite this